Found 107 results
Author Title Type [ Year(Asc)]
Filters: Author is De Lellis, C.  [Clear All Filters]
2017
De Lellis C., Spadaro E., Spolaor L..  2017.  Uniqueness of tangent cones for 2-dimensional almost minimizing currents. Communications on Pure and Applied Mathematics. 70:1402–1421.PDF icon Tg_Cone_17.pdf (341.36 KB)PDF icon Errata_Uniq_T_Cones.pdf (82.72 KB)
2016
De Lellis C..  2016.  $2$-dimensional almost area minimizing currents. Boll. Unione Mat. Ital.. 9(1):3–67.PDF icon survey_BUMI_24.pdf (636.4 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr..  2016.  Dissipative Euler flows with Onsager-critical spatial regularity. Comm. Pure Appl. Math. . 69(2):229-274.PDF icon L1_onethird_65.pdf (525.74 KB)
De Lellis C., Spadaro E..  2016.  Regularity of area-minimizing currents II: center manifold. Annals of Mathematics. Second Series. 183:499–575.PDF icon cm_R_revised_22.pdf (672.32 KB)
De Lellis C., Spadaro E..  2016.  Regularity of area-minimizing currents III: blow-up. Annals of Mathematics. Second Series. 183:577–617.PDF icon blow_up_R_revised_22.pdf (478.98 KB)
De Lellis C..  2016.  The regularity of minimal surfaces in higher codimension. Current developments in mathematics 2014. :153-229.PDF icon survey_CDM_24.pdf (630.06 KB)
De Lellis C..  2016.  The size of the singular set of area-minimizing currents. Surv. Differ. Geom.. 21:1-83.PDF icon survey_JDG_23.pdf (666.39 KB)
De Lellis C., Gwiazda P., Swierczewska-Gwiazda A..  2016.  Transport equation with integral terms. Calc. Var. Partial Differential Equations. 55(5):Art.128pp.17.PDF icon DGS_05_03.pdf (347.31 KB)
2015
Buckmaster T., De Lellis C., Isett P., L. Székelyhidi Jr..  2015.  Anomalous dissipation for 1/5-Hoelder Euler flows. Annals of Mathematics. Second Series. 128:127–172.PDF icon onefifth_75.pdf (631.1 KB)PDF icon Errata_onefifth.pdf (78.93 KB)
Chiodaroli E., De Lellis C., Kreml O..  2015.  Global ill-posedness of the isentropic system of gas dynamics. Communications on Pure and Applied Mathematics. 68:1157–1190.PDF icon Riemann_15.pdf (393.84 KB)
De Lellis C., L. Székelyhidi Jr..  2015.  The $h$-principle and Onsager's conjecture. Eur. Math. Soc. Newsl. 95:19-24.PDF icon DeLellis_Szekelyhidi_ems_7.pdf (108.78 KB)
De Lellis C., Spadaro E..  2015.  Multiple valued functions and integral currents. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5). 14(4):1239-1269.PDF icon complementi_R.pdf (427.54 KB)
De Lellis C., Ignat R..  2015.  A regularizing property of the 2d-eikonal equation. Communications in Partial Differential Equations. 40:1543–1557.PDF icon Eikonal_deLellis_Ignat_final.pdf (222.4 KB)
2014
De Lellis C., L. Székelyhidi Jr..  2014.  Dissipative Euler Flows and Onsager's Conjecture. J. Eur. Math. Soc. (JEMS). 16(7):1467-1505.PDF icon hoelder_final.pdf (383.42 KB)PDF icon Errata_hoelder.pdf (54.42 KB)
De Lellis C., Focardi M., Ruffini B..  2014.  A note on the Hausdorff dimension of the singular set for minimizers of the Mumford-Shah functional. Advances in Calculus of Variations. 7:539–545.PDF icon StimaSing20130417.pdf (273.62 KB)
De Lellis C., Spadaro E..  2014.  Regularity of area-minimizing currents I: L^p gradient estimates. Geometric and Functional Analysis. 24:1831–1884.PDF icon Lp_revised.pdf (544.31 KB)PDF icon Errata_Lp.pdf (84.88 KB)
2013
De Lellis C., L. Székelyhidi Jr..  2013.  Continuous dissipative Euler flows and a conjecture of Onsager.. European Congress of Mathematics. PDF icon de_lellis_proc_ECM_4.pdf (382.6 KB)PDF icon Errata_proc_ECM.pdf (36.71 KB)
De Lellis C., Focardi M..  2013.  Density lower bound estimates for local minimizers of the 2d Mumford-Shah energy. Manuscripta Mathematica. 42:215–232.PDF icon MS_DLB15.pdf (341.6 KB)
De Lellis C., L. Székelyhidi Jr..  2013.  Dissipative continuous Euler flows. Inventiones Mathematicae. 193:377–407.PDF icon continuous_new12.pdf (374.68 KB)
De Lellis C., Tasnady D..  2013.  The existence of embedded minimal hypersurfaces. Journal of Differential Geometry. 95:355–388.PDF icon JDG_final.pdf (318.43 KB)PDF icon Errata_MinMax_sets.pdf (54.93 KB)
De Lellis C., Focardi M..  2013.  Higher integrability of the gradient for minimizers of the 2d Mumford-Shah energ. Journal de Mathématiques Pures et Appliquées. 100:391–409.PDF icon MS_Higher40.pdf (422.95 KB)
De Lellis C..  2013.  Il teorema di Liouville ovvero perche' ``non esiste'' la primitiva di exp(x^2). Il Volterriano. 11:33–61.PDF icon Liouville_finale.pdf (366.16 KB)PDF icon Errata_Liouville.pdf (99.15 KB)
2012
De Lellis C., Topping P.M.  2012.  Almost Schur Lemma. Calculus of Variations and Partial Differential Equations. 43:347–354.PDF icon almost_schur.pdf (375.96 KB)
De Lellis C., L. Székelyhidi Jr..  2012.  The h-principle and the equations of fluid dynamics.. Bulletin of the American Mathematical Society. 49:347–375.PDF icon bull1376.pdf (426.95 KB)PDF icon Errata_Euler_BullAMS.pdf (45.6 KB)
2011
De Lellis C., Spadaro E..  2011.  Center manifold: a case study. Discrete and Continuous Dynamical Systems - Series A. 31:1249–1272.PDF icon DeLellis_Spadaro.pdf (482.25 KB)PDF icon Errata_CM_Case_study.pdf (103.47 KB)